# SDR DALA2024100809798

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 110,918 hours, 15,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:54B. CORRECTIVE ACTION: LIGHT ASSY REINSTALLED. (0591153)
